Translator Disclaimer
September 2020 L2 proof of Nishino’s rigidity theorem
Takeo Ohsawa
Kyoto J. Math. 60(3): 1047-1050 (September 2020). DOI: 10.1215/21562261-2019-0055

Abstract

Nishino’s theorem asserts that a Stein family of Riemann surfaces is locally trivial if the fibers are C. A new proof is given by applying a result on the extension of L2 holomorphic functions.

Citation

Download Citation

Takeo Ohsawa. "L2 proof of Nishino’s rigidity theorem." Kyoto J. Math. 60 (3) 1047 - 1050, September 2020. https://doi.org/10.1215/21562261-2019-0055

Information

Received: 3 December 2017; Revised: 24 February 2018; Accepted: 6 March 2018; Published: September 2020
First available in Project Euclid: 12 August 2020

MathSciNet: MR4134358
Digital Object Identifier: 10.1215/21562261-2019-0055

Subjects:
Primary: 32E40
Secondary: 32T05

Rights: Copyright © 2020 Kyoto University

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.60 • No. 3 • September 2020
Back to Top